# SDR AALA201804109019

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 57,994 hours, 21,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C0968
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 57,480 hours, 21,376 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SLIDE MID RIGHT PRESSURE LOW. MAINTENANCE REPLACED SLIDE RESERVOIR PER AMM 25-62-49 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
